# SDR GTIA020449

- Difficulty date: April 6, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR POSITION SENSOR FAILS DFDR TEST, OCTAL DISPLAY DOES NOT CHANGE.  T/S FOUND 2 WIRES BROKEN.  REPAIRED BROKEN WIRES.  (M)
